# SDR ASAA2017042920573

- Difficulty date: April 29, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,560 hours, 11,846 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW6650
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,783 hours, 7,911 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE DID NOT START. NO FUEL FLOW WHEN START LEVER RAISED TO IDLE. SPAR VALVE CLOSED BLUE LIGHT EXTINGUISHED BUT THE ENGINE VALVE CLOSED BLUE LIGHT DID NOT EXTINGUISH, NEVER CYCLED. 3 ATTEMPTS, ALL FAILED TO START.  ACFT GROUNDED.  INSPECTED EEC, CONNECTORS ON NR 2 HMU, NO DEFECTS NOTED. STARTED NR 2 ENGINE 3 TIMES, NO DEFECTS FOUND IAW AMM 71-00-00.CHECKED WIRING WITH OHM METER BETWEEN FUEL CONTROL PANEL, ENGINE AND APU FIRE CONTROL MODULE, & HMU INCLUDING CHECKING THROUGH NR 2 ENGINE START LEVER SWITCH MODULE. ALL RESISTANCE CHECKED GOOD. DUE TO HISTORY.  R & R P5-2 FUEL CONTROL PANEL IAW AMM 28-22-43, OPS CHECKED GOOD. R & R ENGINE AND APU FIRE CONTROL MODULE IAW AMM 26-00-01, OPS CHECKED GOOD. R & R ENGINE HARNESSES J5, J6, & NACELLE HARNESS IAW AMM 73-21-06,  ENGINE RUN GOOD IAW AMM 71-00-00, EEC TEST & ACTUATORS TEST GOOD IAW AMM 73-21--00-700-804-F00 AND 71-00-00-700-807-F00. ALTERNATE DE-ACTIVATION PROCEDURES WERE USED DURING MAINTENANCE IAW MPM  5-07-01, TABLE 3, ITEMS 1,3,4, & 9.  RAN ENGINES TWICE IAW AMM 71-00-00 AFTER COMPLETING MAINTENANCE WITH NO PROBLEMS NOTED. READY FOR CONTINUED SERVICE. GROUND VERIFICATION CHECKED GOOD IAW AMM 71-00-00.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01.  ORIGINAL SUBMISSION: 05-01-2017.
